# SDR UPS05445653

- Difficulty date: October 25, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,207 hours, 26,971 cycles
- Engine: Pwa JT9D3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 65B903604
- Part serial: 8ET366
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD NR 4 PYLON REAR MOUNT THRUST LINK AFT IND LUG FOUND CRACK INDICATION EXCEED LIMIT.  NR 4 PYLON REAR UPPER MOUNT THRUST LINK ASSY CHANGED AND INSTALLED  MM 71-21-03.
